# SDR DALA2015111006894

- Difficulty date: November 7, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD PLATE HAS DENTS AND DINGS VARIOUS AREA ON SURFACE. REWORKED DENTED AREAS OF FWD CARGO DOOR THRESHOLD TO ORIGINAL CONTOUR IAW ER/A 06-489867-14MA, REV G.  AREAS HFEC INSPECTED WITH NO DEFECTS NOTED IAW NDTM PT 6, 51-00-19, ASSOCIATED ER/A 14-489867, ADDED FOR ACFT.
